| Catalog Number |
FL19H |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced brakes do not remain engaged.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report now summarizes 0 malfunction events, instead of 1.
Additional Manufacturer Narrative
The device that was pending was evaluated and it was determined the device experienced brake/steer pedal inoperable; must use alternate pedal, which is not reportable.Section h codes have been updated.